Continuous dependence of bounded ɸ-variation solutions on parameters for Kurzweil equations

Xuefeng Liang; Wansheng He
December 2009
Scientia Magna;2009, Vol. 5 Issue 4, p109
Academic Journal
The theorems of continuous dependence of bounded Φ-variation solutions on parameters for Kurzweil equations are established through making use of the functions of bounded Φ-variation were introduced by Musiclak and Orlicz in paper [2]. The results are essential generalization of continuous dependence of bounded variation solutions on parameters for Kurzweil equations in paper [6].


Related Articles

  • Discrete Algorithms for Optimization in Ship Routing Problems. Kosmas, O. T.; Vlachos, D. S.; Simos, T. H. // AIP Conference Proceedings;9/6/2007, Vol. 936 Issue 1, p322 

    Within the ideas of discretization of Lagrangian dynamics for conservative systems, we have constructed a discrete algorithm appropriate for optimal ship routing problems. This algorithm is an iterative optimization which produces optimal routes and optimal cost functions, by exploiting the...

  • Existence theorems of systems of variational inclusion problems with applications. Lai-Jiu Lin; Song Wang; Chih-Sheng Chuang // Journal of Global Optimization;Apr2008, Vol. 40 Issue 4, p751 

    Abstract  In this paper, we study the existence theorems of systems of variational inclusions problems. As consequences of our results, we study existence theorems of systems of generalized vector quasi-equilibrium problems, mathematical program with systems of variational...

  • Some New Ostrowski Type Inequalities. Sulaiman, W. T. // Journal of Applied Functional Analysis;Jan2012, Vol. 7 Issue 1/2, p102 

    No abstract available.

  • On differential superordinations of analytical functions with negative coefficients. Dorca, Irina; Breaz, Daniel // Journal of Computational Analysis & Applications;Jul2013, Vol. 15 Issue 5, p928 

    In this paper we study the differential superordinations of analytical functions with negative coefficients, making use of generalized Sălăgean and Ruscheweyh operators

  • Bundle Gerbes for Chern-Simons and Wess-Zumino-Witten Theories. Carey, Alan L.; Johnson, Stuart; Murray, Michael K.; Stevenson, Danny; Bai-Ling Wang // Communications in Mathematical Physics;Nov2005, Vol. 259 Issue 3, p577 

    We develop the theory of Chern-Simons bundle 2-gerbes and multiplicative bundle gerbes associated to any principal G-bundle with connection and a class in H4( BG, ℤ) for a compact semi-simple Lie group G. The Chern-Simons bundle 2-gerbe realises differential geometrically the...

  • Difference Discrete Variational Principles. Baleanu, Dumitru; Jarad, Fahd // AIP Conference Proceedings;2006, Vol. 835 Issue 1, p20 

    The paper provides the discrete Lagrangian and Hamiltonian formulations of mechanical systems for both non-singular and singular cases. The Lagrangians with linear velocities and with higher velocities are investigated and the corresponding difference Euler-Lagrange equations and Hamiltonians...

  • On the use of direct variational methods in applications. Ternovskii, V. V.; Khapaev, M. M. // Doklady Mathematics;Feb2011, Vol. 83 Issue 1, p113 

    The article discusses the use of direct variational methods in mathematical applications. It notes the necessity of functional analysis, topology, and computational mathematics for solving problems in the fields of mechanics, physics, and economics. The analytical methods for functional...

  • On the Surrogate Gradient Algorithm for Lagrangian Relaxation. Sun, T.; Zhao, Q. C.; Luh, P. B. // Journal of Optimization Theory & Applications;Jun2007, Vol. 133 Issue 3, p413 

    When applied to large-scale separable optimization problems, the recently developed surrogate subgradient method for Lagrangian relaxation (Zhao et al.: J. Optim. Theory Appl. 100, 699-712, 1999) does not need to solve optimally all the subproblems to update the multipliers, as the traditional...

  • NULL LAGRANGIAN FORMS ON 2ND ORDER JET BUNDLES. Pitea, Ariana // Journal of Advanced Mathematical Studies;Jan2010, Vol. 3 Issue 1, p73 

    The paper analyzes the null Lagrangian forms on the second order jet bundles, extending the results in [11]. The term null Lagrangian is associated to a Lagrangian whose Euler-Lagrange PDEs are identically satisfied. §1 refers to the Lagrange 1-forms of the second order in both cases, single...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics